Items where Author is "Radice, R"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Item Type | Full Text
Jump to: 2012 | 2011 | 2010 | 2008
Number of items: 8.

2012

Kreif, N; Grieve, R; Radice, R; Sadique, Z; Ramsahai, R; Sekhon, JS; (2012) Methods for estimating subgroup effects in cost-effectiveness analyses that use observational data. Medical decision making, 32 (6). pp. 750-63. ISSN 0272-989X DOI: https://doi.org/10.1177/0272989X12448929 Full text not available from this repository.

Radice, R; (2012) A Bayesian Approach to Modelling Reticulation Events with Application to the Ribosomal Protein Gene rps11 of Flowering Plants. Australian & New Zealand journal of statistics, 54 (4). pp. 401-426. ISSN 1369-1473 DOI: https://doi.org/10.1111/j.1467-842X.2012.00686.x Full text not available from this repository.

2011

Marra, G; Radice, R; (2011) Estimation of a semiparametric recursive bivariate probit model in the presence of endogeneity. The Canadian journal of statistics = Revue canadienne de statistique, 39 (2). pp. 259-279. ISSN 0319-5724 DOI: https://doi.org/10.1002/cjs.10100 Full text not available from this repository.

Marra, G; Radice, R; (2011) Do We Adequately Control for Unmeasured Confounders When Estimating the Short-term Effect of Air Pollution on Mortality? Water, air, and soil pollution, 218 (1-4). pp. 347-352. ISSN 0049-6979 DOI: https://doi.org/10.1007/s11270-010-0648-x Full text not available from this repository.

Marra, G; Radice, R; (2011) A flexible instrumental variable approach. Statistical Modelling, 11 (6). pp. 581-603. DOI: https://doi.org/10.1177/1471082x1001100607 Full text not available from this repository.

2010

Marra, G; Radice, R; (2010) Penalised regression splines: theory and application to medical research. Statistical methods in medical research, 19 (2). pp. 107-125. ISSN 0962-2802 DOI: https://doi.org/10.1177/0962280208096688 Full text not available from this repository.

2008

Monfardini, C; Radice, R; (2008) Testing Exogeneity in the Bivariate Probit Model: A Monte Carlo Study. Oxford bulletin of economics and statistics, 70 (2). pp. 271-282. ISSN 0305-9049 DOI: https://doi.org/10.1111/j.1468-0084.2007.00486.x Full text not available from this repository.

This list was generated on Mon Nov 26 06:31:32 2018 GMT.